It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-18-2009, 03:17 AM   #1
Newbie
(female)
 
Join Date: Aug 2009
Location: Scotland
Posts: 1
Carol1609 HB User
Mastika Gum

I have been taking Mastika gum for 1 week now for acid reflux. I am now experiencing severe wind and tummy cramps as well as indigestion. Could it be the Mastika which is causing this?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
H-pylori ZoloftMan Digestive Disorders 147 01-31-2008 08:33 AM
H PYLORI & CFS - attention 'thomas3000' jonp Chronic Fatigue 9 06-17-2005 10:54 AM
Help please! Lucie20 Digestive Disorders 6 09-08-2003 05:32 AM
H. Pylori Kristykg Digestive Disorders 10 07-13-2002 01:22 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!